# SDR GTIA2020012764971

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 19,797 hours, 8,968 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTED A DIRTY SOCKS ODOR DURING FINAL DESCENT.   PERFORMED DECONTAMINATION OF THE NR 2 A/C PACK IAW AMM 21-00-00-615-002/004, AND R & R THE RECIRCULATION FILTER IAW AMM 21-21-41, OPS CHECKED GOOD, NO ODOR NOTED.
